# SDR 9617832709

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Engine: Pwa JT8D15A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Ind
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT, THE RIGHT ENGINE OIL TEMPERATURE BEGAN STEADILY RISING.  CREW PERFORMED A PRECAUTIONARY SHUTDOWN OF THE RIGHT ENGINE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE FOLLOWING FUNCTIONS ON THE RIGHT ENGINE, INSPECTED MAG PLUGS, OIL SCREEN, FUEL HEAT VALVE, REPLACED OIL TEMPERATURE INDICATOR AND OIL TEMPERATURE BULB.  LEAK AND OPERATIONAL CHECK OK.
